Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, 24(2016), pp. 33-37. Download full version Download PDF PDF (421 KB)
Received on March 31st 2016;
Revised on May 27th, 2016;
Accepted in final form on June 14th 2016;
Published online on July 22nd 2016;
Communicated with Matúš Dirbák.

Uniform bounds on locations of zeros of partial theta function
by Vladimir Petrov Kostov

Abstract
Abstract
Keywords
partial theta function, Rouché theorem, spectrum.
Mathematics Subject Classification
(2010) 26A06.
BibTeX reference
@ARTICLE{acta2403,
  author = {Vladimir P. Kostov},
  title = {Uniform bounds on locations of zeros of partial theta function},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2016},
  volume = {24},
  pages = {33--37},
  issn = {1338-712X},
  isbn = {978-80-557-1198-0}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016